Profil

Katılma tarihi: 28 Haz 2022

Hakkında







Why Do My Pills Make Me Feel Sick



Answer (1 of 4): Whenever I take medication through a pill, I feel nauseous and I get the chills. Is this normal? Some people react to “non-medicinal” ingredients in pills known as excipients. Nausea is a common reaction. Talk to your pharmacist about your reaction. There may be.


Why are you taking them?: If you are taking them for iron deficiency anemia, that may be a necessary process and you should see your physician. If you are taking them just for health, stop taking them. Iron pills are notorious for causing nausea. 2.9k views Reviewed >2. Learn why medical experts have expressed mounting concerns over prescription cholesterol medications and why naturals remedies may be your best option. +1 (972) 840-2520 1919 S. Shiloh Rd. Ste. 107, Garland, TX 75042

Р
Роман Безруков

Роман Безруков

Diğer Eylemler